X
Search Filters
Format Format
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
42a20 (81) 81
mathematics (69) 69
mathematics, general (37) 37
42a32 (24) 24
fourier series (22) 22
mathematics, applied (20) 20
convergence (18) 18
fourier analysis (15) 15
trigonometric series (12) 12
analysis (11) 11
uniform convergence (10) 10
applications of mathematics (9) 9
approximations and expansions (8) 8
series (7) 7
42b99 (6) 6
absolute convergence (6) 6
algebra (6) 6
integrability (6) 6
mathematical analysis (6) 6
42a24 (5) 5
abstract harmonic analysis (5) 5
fourier-series (5) 5
l 1 -convergence (5) 5
mean value bounded variation (5) 5
monotonicity (5) 5
operators (5) 5
partial differential equations (5) 5
三角级数 (5) 5
42a10 (4) 4
42a16 (4) 4
42a61 (4) 4
computer science (4) 4
mathematics - classical analysis and odes (4) 4
mathematics - functional analysis (4) 4
sine series (4) 4
theory of computation (4) 4
uniform-convergence (4) 4
03e05 (3) 3
26a16 (3) 3
26b30 (3) 3
42a65 (3) 3
best approximation (3) 3
bounded variation (3) 3
classical analysis and odes (3) 3
coefficients (3) 3
functional analysis (3) 3
functions (3) 3
integers (3) 3
l-1-convergence (3) 3
numeric computing (3) 3
polynomials (3) 3
primary 42a20 (3) 3
research (3) 3
series convergence (3) 3
sets (3) 3
signal, image and speech processing (3) 3
trigonometry (3) 3
universities and colleges (3) 3
03e75 (2) 2
26a99 (2) 2
41a10 (2) 2
42a05 (2) 2
42a15 (2) 2
42a28 (2) 2
42a30 (2) 2
42a45 (2) 2
42a50 (2) 2
42b05 (2) 2
46e15 (2) 2
46e30 (2) 2
65b10 (2) 2
absolutely convergent fourier series (2) 2
algorithms (2) 2
approximation (2) 2
basis (2) 2
calculus of variations and optimal control; optimization (2) 2
cesàro means (2) 2
computational mathematics and numerical analysis (2) 2
conjugate dirichlet kernel (2) 2
dirichlet series (2) 2
divergence (2) 2
divergence sets (2) 2
factorization (2) 2
family of thin sets (2) 2
fourier coefficient (2) 2
fourier coefficients (2) 2
fourier-haar series (2) 2
gibbs phenomenon (2) 2
hardy–littlewood maximal function (2) 2
l (2) 2
l p integrability (2) 2
l-p integrability (2) 2
mathematical functions (2) 2
mathematical models (2) 2
mathematical theorems (2) 2
modulus of continuity (2) 2
multiple fourier series (2) 2
norm (2) 2
operator theory (2) 2
partial sum (2) 2
more...
Library Location Library Location
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Georgian Mathematical Journal, ISSN 1072-947X, 09/2018, Volume 25, Issue 3, pp. 481 - 491
In this paper, we obtain sufficiency conditions for generalized β-absolute convergence ( ) of single and multiple Fourier series of functions of the class and... 
42B99 | 26A16 | 26B30 | Absolute convergence | 42A20
Journal Article
STUDIA MATHEMATICA, ISSN 0039-3223, 2019, Volume 247, Issue 3, pp. 273 - 283
We consider the space A(T-d) of absolutely convergent Fourier series on the torus T-d. The norm on A(T-d) is naturally defined by parallel to f parallel to(A)... 
MATHEMATICS | superposition operators | absolutely convergent Fourier series | Beurling-Helson theorem | Mathematics - Classical Analysis and ODEs
Journal Article
Georgian Mathematical Journal, ISSN 1072-947X, 03/2019, Volume 26, Issue 1, pp. 117 - 124
In the present paper the sufficient conditions are obtained for the generalized -absolute convergence ( ) of the single Fourier trigonometric series in terms... 
26A16 | Absolute convergence | modulus of variation of function | 42A20 | MATHEMATICS | modulus of delta-variation
Journal Article
Acta Mathematica Hungarica, ISSN 0236-5294, 12/2018, Volume 156, Issue 2, pp. 361 - 374
We obtain a sufficient condition for the weighted β-absolute convergence of the multiple Fourier series $$\sum_{k_{1} \in\mathbb{Z}} \cdots \sum_{k_{N}... 
42B99 | 26B30 | 42A20 | Mathematics, general | Mathematics | multiple Fourier series | 42A16 | absolute convergence | functions of generalized bounded variation
Journal Article
Acta Mathematica Hungarica, ISSN 0236-5294, 2/2018, Volume 154, Issue 1, pp. 199 - 214
The assertion that the Salem test [5] for the uniform convergence of a trigonometric Fourier series is improvable, is proved. In particular, an example of a... 
42A20 | uniform convergence | Salem test | Mathematics, general | Mathematics | trigonometric Fourier series | 42B05 | MATHEMATICS | CONVERGENCE | Resveratrol
Journal Article
Journal of Mathematical Sciences, ISSN 1072-3374, 9/2019, Volume 241, Issue 3, pp. 354 - 363
The Lebesgue constant corresponding to the classical Fourier operator is approximated by a family of logarithmic functions depending on two parameters. We find... 
Lebesgue constant | asymptotic formula | 42A20 | partial sum | estimate | Mathematics, general | extremal problem | Mathematics | 57Q55 | Fourier operator | Fourier series | norm
Journal Article
Integral Transforms and Special Functions, ISSN 1065-2469, 04/2019, Volume 30, Issue 4, pp. 334 - 346
Let be the orthonormal polynomials with respect to the Sobolev-type inner product where . We obtain necessary and sufficient conditions for the uniform... 
Jacobi polynomials | Primary: 42A20 | Sobolev polynomials | partial sum operator | Sobolev-type inner product | Secondary: 33C47 | MATHEMATICS | MATHEMATICS, APPLIED | INEQUALITIES | NORM | Fourier series | Sobolev space | Polynomials
Journal Article
Journal of Interdisciplinary Mathematics, ISSN 0972-0502, 05/2019, Volume 22, Issue 4, pp. 551 - 566
In this paper, X.Z. Krasniqi modified trigonometric since sum is extended from one dimensions to three dimensions and the integrability and L 1 - rough... 
1 | triple trigonometric series | integrability | 42A20 | convergence | 42A32 | conjugate Dirichlet kernel | Fejer kernel | 42A16 | L | Triple sequence
Journal Article
Journal of Inequalities and Applications, ISSN 1029-242X, 12/2019, Volume 2019, Issue 1, pp. 1 - 18
In this paper we introduce new classes of p-bounded variation sequences and give a sufficient and necessary condition for weighted integrability of... 
42A20 | Analysis | 42A32 | Weighted L p $L^{p}$ integrability | Mathematics, general | Mathematics | Applications of Mathematics | 41A50 | 42A16 | Trigonometric series | Sequences of p -bounded variation | MATHEMATICS | MATHEMATICS, APPLIED | CONVERGENCE | Sequences of p-bounded variation | Weighted L-p integrability | Coefficient of variation | Sequences
Journal Article
Journal of Fourier Analysis and Applications, ISSN 1069-5869, 12/2018, Volume 24, Issue 6, pp. 1539 - 1553
The paper introduces a variable exponent space X which has in common with $$L^{\infty }([0,1])$$ L ∞ ( [ 0 , 1 ] ) the property that the space C([0, 1]) of... 
Hardy–Littlewood maximal function | Mathematics | Abstract Harmonic Analysis | Mathematical Methods in Physics | Fourier Analysis | Signal,Image and Speech Processing | 42A20 | Banach function space | 46E30 | Approximations and Expansions | a.e. divergent Fourier series | Partial Differential Equations | Variable Lebesgue spaces
Journal Article
Mathematische Annalen, ISSN 0025-5831, 12/2013, Volume 357, Issue 4, pp. 1329 - 1361
We prove a vector-valued version of Carleson’s theorem: let $$Y=[X,H]_\theta $$ be a complex interpolation space between an unconditionality of martingale... 
Mathematics, general | Mathematics | 42A50 | 42A20 | MATHEMATICS
Journal Article
Numerical Algorithms, ISSN 1017-1398, 1/2018, Volume 77, Issue 1, pp. 111 - 150
This paper presents a new approach to improve the order of approximation of the Bernstein operators. Three new operators of the Bernstein-type with the degree... 
Bernstein Theorem | Numeric Computing | Korovkin Theorem | Theory of Computation | Linear positive operator | Voronovkaja Theorem | The Bernstein operators | 65D30 | Algorithms | Algebra | 42A20 | Numerical Analysis | Computer Science | 41A10 | Degree of convergence | Rate of convergence | MATHEMATICS, APPLIED | ASYMPTOTIC-EXPANSION
Journal Article
Acta Mathematica Hungarica, ISSN 0236-5294, 10/2013, Volume 141, Issue 1, pp. 113 - 126
We introduce the Λ2-strong convergence of numerical sequences and with it we generalize the concept of Λ-strong convergence of the results published by... 
Mathematics, general | Mathematics | Λ-strong convergence | Fourier series | 42A20 | numerical sequence
Journal Article
Acta Mathematica Hungarica, ISSN 0236-5294, 12/2014, Volume 144, Issue 2, pp. 416 - 424
We continue to investigate the application of the Mean Value Bounded Variation (MVBV) concept in real sense, and prove the necessary and sufficient condition... 
mean value bounded variation | 42A20 | positivity | 42A32 | Mathematics, general | L 1 -convergence | Mathematics | monotonicity | convergence | MATHEMATICS | L-1-convergence
Journal Article
by Hu, Nan and Hu, Nan and Liu, Yu and Liu, Yu
Journal of Pseudo-Differential Operators and Applications, ISSN 1662-9981, 12/2019, Volume 10, Issue 4, pp. 837 - 854
Let $$\mathcal {L}=-\Delta + \mu $$ L = - Δ + μ be the generalized Schrödinger operator on $$\mathbb {R}^d$$ R d , $$d\ge 3 $$ d ≥ 3 , where $$\Delta $$ Δ is... 
35J10 | Bilinear operators | Riesz transform | Mathematics | Operator Theory | Algebra | Functional Analysis | 42A30 | 42A20 | Analysis | Applications of Mathematics | Schrödinger operators | Partial Differential Equations | Hardy space | MATHEMATICS | Schrodinger operators | MATHEMATICS, APPLIED | Schrodinger equation | Research | Mathematical research | Operator theory
Journal Article
Computational Methods and Function Theory, ISSN 1617-9447, 6/2019, Volume 19, Issue 2, pp. 227 - 236
A simple and direct proof is given of a generalization of a classical result on the convergence of $$\sum _{k=0}^\infty a_k \text{ e }^{i k x}$$ ∑ k = 0 ∞ a k... 
Primary 30B10 | Computational Mathematics and Numerical Analysis | Functions of a Complex Variable | Mathematics | 30H25 | Trigonometric series | Convergence of Taylor series | Exceptional sets | Dirichlet-type spaces | Analytic Besov spaces | Capacity | 42A20 | Analysis | MATHEMATICS | MATHEMATICS, APPLIED
Journal Article
Inverse Problems in Science and Engineering, ISSN 1741-5977, 04/2019, Volume 27, Issue 4, pp. 460 - 483
Journal Article
Symmetry, Integrability and Geometry: Methods and Applications (SIGMA), ISSN 1815-0659, 2018, Volume 14
We study the partial sum operator for a Sobolev-type inner product related to the classical Gegenbauer polynomials. A complete characterization of the partial... 
Sobolev polynomials | Gegenbauer polynomials | Partial sum operator | Sobolev-type inner product | EXPANSIONS | MEAN CONVERGENCE | GENERALIZED JACOBI SERIES | PHYSICS, MATHEMATICAL | partial sum operator | INTERPOLATING POLYNOMIALS | Mathematics - Functional Analysis
Journal Article
by He, J L
Acta Mathematica Hungarica, ISSN 0236-5294, 10/2013, Volume 141, Issue 1, pp. 150 - 160
We generalize a theorem of Leindler while the series is under the condition of MVBVS∗, and investigate the relation between the best approximation of functions... 
strong mean value bounded variation | best approximation | 42A20 | 42A32 | Mathematics, general | Mathematics | Fourier coefficient | MATHEMATICS | INTEGRABILITY
Journal Article
Publicacions Matematiques, ISSN 0214-1493, 2019, Volume 63, Issue 1, pp. 155 - 182
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.